# SDR C2XA09CL070

- Difficulty date: May 16, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 19,463 hours, 14,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YYZ - FLIGHT 3117 - THE CREW REPORTED THE EMERGENCY LIGHTS DID NOT WORK.  THE CREW RESET AND OPERATIONAL CHECKS WERE GOOD.
